MathSciNet Relay Station
MathSciNet bibliographic data
MR930035 60F05 (30C45)
Jiang, Jyh-Ming Starlike functions and linear functions of a Dirichlet distributed vector. SIAM J. Math. Anal. 19 (1988), no. 2, 390–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement